Alert archive / Nebraska / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 64, NWS North Platte, NE

May 29, 20224 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 29, 2022, 6:40 PM MDT for 4 counties in Nebraska. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2022, 6:40 PM MDT (00:40 UTC)
Expired
May 29, 2022, 7:30 PM MDT
In force
50 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Arthur County, NE, Grant County, NE, Hooker County, NE, McPherson County, NE

The radar

The North Platte radar (KLNX), 82 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 6:43 PM MDTHAIL 13 S Three Mile Lake, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 3:06 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.7 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2022-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 780 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2022-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
780 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
2317 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

050 
WUUS53 KLBF 300040
SVRLBF
NEC005-075-091-117-300130-
/O.NEW.KLBF.SV.W.0064.220530T0040Z-220530T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
740 PM CDT Sun May 29 2022

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Eastern Arthur County in west central Nebraska...
  Southeastern Grant County in west central Nebraska...
  Southwestern Hooker County in west central Nebraska...
  Western McPherson County in west central Nebraska...

* Until 830 PM CDT/730 PM MDT/.

* At 739 PM CDT/639 PM MDT/, a severe thunderstorm was located 9
  miles east of Arthur, moving north at 35 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Arthur, Carr Lake, Lena, Sand Puddin Lake, Flatts, Big Lamunyon
  Flats, Cogill Lake, East Cody Lake, Calora, Green Lake, Bucktail
  Lake, Sand Beach Lake, Three Mile Lake, Pratt Lake, Diamond Bar
  Lake, Spring Valley Lake and Bucktail.

This includes the following highways...
 Highway 61 between mile markers 112 and 154.
 Highway 92 between mile markers 165 and 187.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

LAT...LON 4140 10129 4140 10172 4195 10184 4198 10118
TIME...MOT...LOC 0039Z 179DEG 28KT 4160 10151 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JWS
1 follow-up statement
291 
WWUS53 KLBF 300053
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
753 PM CDT Sun May 29 2022

NEC005-075-091-117-300130-
/O.CON.KLBF.SV.W.0064.000000T0000Z-220530T0130Z/
Arthur NE-Grant NE-Hooker NE-McPherson NE-
753 PM CDT Sun May 29 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM
CDT/730 PM MDT/ FOR EASTERN ARTHUR...SOUTHEASTERN GRANT...
SOUTHWESTERN HOOKER AND WESTERN MCPHERSON COUNTIES...

At 752 PM CDT/652 PM MDT/, a severe thunderstorm was located 16 miles
northeast of Arthur, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Arthur, Carr Lake, Lena, Sand Puddin Lake, Flatts, Big Lamunyon
Flats, Cogill Lake, East Cody Lake, Calora, Green Lake, Bucktail
Lake, Sand Beach Lake, Three Mile Lake, Pratt Lake, Diamond Bar Lake,
Spring Valley Lake and Bucktail.

This includes the following highways...
 Highway 61 between mile markers 112 and 154.
 Highway 92 between mile markers 165 and 187.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4140 10129 4140 10172 4195 10184 4198 10118
TIME...MOT...LOC 0052Z 204DEG 28KT 4170 10142 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 5:40 PM MDT, 1 hour earlier.

Area forecast discussion, May 29, 5:40 PM MDT, 1 hour before
Area Forecast Discussion
National Weather Service North Platte NE
640 PM CDT Sun May 29 2022

.SHORT TERM...(This evening through Monday night)
Issued at 318 PM CDT Sun May 29 2022

The main concern in the short term is with storm development later
this afternoon and evening. There will be a two areas of focus
for thunderstorm development.

The frontal boundary across central Nebraska will be one area of
focus for more surface based storm development. The main hazards
will be hail, damaging winds and even a tornado potential. There
will be a narrow corridor of modest low level CAPE values around
2000 to 3000 J/kg. This will generally be from Mills, NE
southwestward to Dickens and east. A weak cap in the area is
expected to erode this afternoon with daytime heating. Once this
occurs can expect a few scattered thunderstorms to develop near
the front. The mode of storm development will be supercellular and
most likely discrete and possibly long tracked supercells. There
is the potential for tornadic development across portions of far
north central Nebraska into northeastern Nebraska, where the low
level Helicity is the greatest.

The second area of focus will be across western Nebraska as the
cold front advances eastward. For this sector the main threats
will be damaging winds and hail. Ongoing convection across
Colorado and Wyoming will move eastward and are expected to
strengthen. There is also the possibility of additional
convection development in western and southwest Nebraska as well
out ahead of the front. Storm wills intensify as the get into the
better environment. CAPE will be marginal across western Nebraska
around 600 to 1000 J/kg and around 1000 to 1600 J/kg generally
east of HWY 83. There is some concern however that moisture is a
little limited for areas across far western and southwest Nebraska
as sfc dewpoints are only in the low to mid 40s, moisture increases
to the east.

Most of the severe thunderstorm activity should diminish by
midnight. However, lingering showers and thunderstorms will still
be possible through the overnight. There is a concern for some
moderate to heavy rainfall across the northwest Sandhills and even
a marginal potential across north central Nebraska. QPF values
range from around 0.65 to 1.60 inches.

As for Monday, there is the potential for more showers and
thunderstorms, with chances lingering through the day as the cold
front continues to advance east. Most showers and thunderstorms
will remain below the severe threshold, however across north
central Nebraska there is still a slight risk of a strong to
severe storm.

.LONG TERM...(Tuesday through Sunday)
Issued at 318 PM CDT Sun May 29 2022

The next chance for precipitation will arrive on Wednesday night
as an upper level trof moves through the area. An upper level
ridge develops across the Western CONUS on Thursday, giving the
High Plains a northwest flow through the first half of the
weekend. By Sunday the flow will become more amplified. The cold
front passage will keep temperatures cool through Wednesday,
before temperatures begin to warm up towards the end of the week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 640 PM CDT Sun May 29 2022

Thunderstorms will continue across the region through this evening
and into early Monday morning. Some storms may be severe with large
hail and strong winds as the primary threats. Visibility reductions
should be expected in heavy rainfall from these storms. Storms move
out of the area across the south by sunrise, but rain showers will
linger across the north through Monday. Some light fog, visibility
restrictions, and ceilings below 1000 feet are expected at KVTN for
most of Monday.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Gomez
LONG TERM...Gomez
AVIATION...Kulik
Hazardous weather outlook, May 29, 2:28 PM MDT, 4 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
328 PM CDT Sun May 29 2022

NEZ004>010-022>029-035>038-056>059-069>071-094-302030-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
328 PM CDT Sun May 29 2022 /228 PM MDT Sun May 29 2022/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Severe weather is likely late this afternoon and tonight across
western and north central Nebraska. Damaging wind gusts in excess
of 70 mph and very large hail greater than 2 inches are possible,
and a tornado cannot be ruled out. Storm activity will begin late
in the afternoon or early evening across western Nebraska and
spread east and northeast throughout the evening.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

Thunderstorm activity from Sunday night may continue into Monday
morning in north central Nebraska. Additional thunderstorm
activity is possible in the afternoon across much of the forecast
area. Large hail and strong winds are the primary threats.

.SPOTTER INFORMATION STATEMENT...

Please relay any information about observed severe weather to the
NWS.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Local storm report, May 29, 5:31 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
631 PM CDT SUN MAY 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             7 N MADRID              40.95N 101.54W
05/29/2022  E1.00 INCH       PERKINS            NE   PUBLIC

            QUARTER SIZE HAIL, 40 TO 50 MPH WIND, AND BLOWING DUST.

&&

JACLYN.GOMEZ
Local storm report, May 29, 5:35 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
635 PM CDT SUN MAY 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     TSTM WND GST     7 N MADRID              40.95N 101.54W
05/29/2022  E60 MPH          PERKINS            NE   PUBLIC

&&

JACLYN.GOMEZ
Local storm report, May 29, 5:43 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
643 PM CDT SUN MAY 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     TSTM WND GST     10 N MADRID             40.99N 101.54W
05/29/2022  E60.00 MPH       PERKINS            NE   PUBLIC

&&

JACLYN.GOMEZ
Local storm report, May 29, 5:59 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
659 PM CDT SUN MAY 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     TSTM WND GST     3 S ANTIOCH             42.02N 102.62W
05/29/2022  E60 MPH          SHERIDAN           NE   PUBLIC

&&

JACLYN.GOMEZ
Local storm report, May 29, 6:01 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
701 PM CDT SUN MAY 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     HAIL             2 NNE ROSCOE            41.16N 101.59W
05/29/2022  M1.25 INCH       KEITH              NE   TRAINED SPOTTER

&&

SNIVELY
Special weather statement, May 29, 6:35 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service North Platte NE
735 PM CDT Sun May 29 2022

NEZ057>059-069-070-300115-
Chase NE-Hayes NE-Perkins NE-Lincoln NE-Keith NE-
735 PM CDT Sun May 29 2022

...Strong thunderstorms will impact portions of Perkins, southern
Keith, Chase, southwestern Lincoln and western Hayes Counties through
815 PM CDT/715 PM MDT/...

At 733 PM CDT/633 PM MDT/, Doppler radar was tracking weak
thunderstorms but containing strong winds along a line extending
from near Roscoe to 10 miles northeast of Lamar to 9 miles north of
Wray. Movement was east at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Blowing dust will reduce visibility.

Locations impacted include...
Imperial, Grant, Wauneta, Wallace, Madrid, Elsie, Lamar, Enders,
Enders Reservoir State Recreation Area, Champion, Crete, Chase,
Grainton, Center Dam Campground, Brandon, Wild Horse Spring,
Wanamaker State Wildfire Management Area, Area A Campground and
Church Grove Campground.

This includes Highway 61 between mile markers 25 and 82.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT/900
PM MDT/ for southwestern Nebraska.

&&

LAT...LON 4035 10205 4060 10205 4065 10201 4105 10202
      4108 10098 4064 10101 4034 10130
TIME...MOT...LOC 0033Z 255DEG 55KT 4106 10157 4064 10179 4022 10226

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

JWS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 6:00 PM MDTSevere Thunderstorm WarningLBFArthur, Keith45 min
May 29, 6:35 PM MDTSpecial Weather StatementLBFChase, Perkins40 min
May 29, 6:44 PM MDTSpecial Weather StatementLBFCherry61 min
May 29, 6:47 PM MDTSpecial Weather StatementLBFLoup28 min
May 29, 7:02 PM MDTSevere Thunderstorm WarningLBFBlaine, Loup43 min
May 29, 7:07 PM MDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker, Logan, McPherson, Thomas38 min
May 29, 7:14 PM MDTSpecial Weather StatementLBFLincoln46 min
May 29, 7:20 PM MDTSevere Thunderstorm WarningLBFCherry25 min
May 29, 7:30 PM MDTSpecial Weather StatementLBFBlaine45 min
May 29, 7:42 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFGarfield, Loup, Rock48 min
May 29, 7:42 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFCherry, Hooker, Thomas63 min
May 29, 7:53 PM MDTSpecial Weather StatementLBFLincoln52 min
May 29, 8:12 PM MDTTornado WarningLBFGarfield, Holt, Loup48 min
May 29, 8:33 PM MDTSpecial Weather StatementLBFLogan42 min
May 29, 8:36 PM MDTSevere Thunderstorm WarningLBFCherry39 min
May 29, 8:37 PM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Custer, Logan, Thomas38 min
May 29, 8:41 PM MDTTornado WarningLBFGarfield, Holt, Wheeler49 min
May 29, 8:56 PM MDTSevere Thunderstorm WarningLBFCuster, Logan19 min
May 29, 9:10 PM MDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha, Rock50 min
May 29, 9:11 PM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Custer, Loup, Rock49 min
May 29, 9:22 PM MDTSevere Thunderstorm WarningLBFHolt27 min
May 29, 9:38 PM MDTSpecial Weather StatementLBFKeya Paha22 min
May 29, 9:50 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFBrown, Cherry, Keya Paha, Rock40 min
May 29, 9:53 PM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Garfield, Holt, Loup, Rock52 min
May 29, 10:18 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFBoyd, Holt, Keya Paha, Rock27 min
May 29, 10:24 PM MDTSevere Thunderstorm WarningLBFGarfield, Wheeler51 min
May 29, 10:25 PM MDTSevere Thunderstorm WarningLBFCuster35 min
May 29, 10:37 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFBoyd, Garfield, Holt, Keya Paha, Rock, Wheeler68 min
May 29, 10:41 PM MDTSevere Thunderstorm WarningLBFCuster19 min
May 29, 10:58 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFCuster32 min
May 29, 11:10 PM MDTSevere Thunderstorm WarningLBFGarfield, Wheeler50 min
May 29, 11:11 PM MDTSpecial Weather StatementLBFSherman19 min
May 29, 11:30 PM MDTSpecial Weather StatementLBFCuster30 min
May 29, 11:34 PM MDTAreal Flood AdvisoryLBFCuster3 hr
May 29, 11:39 PM MDTSpecial Weather StatementLBFGarfield36 min
May 29, 11:46 PM MDTAreal Flood AdvisoryLBFGarfield3 hr
May 29, 11:50 PM MDTSpecial Weather StatementLBFLoup25 min
May 29, 11:53 PM MDTSpecial Weather StatementLBFPerkins37 min
May 30, 12:06 AM MDTSevere Thunderstorm WarningLBFCuster, Loup24 min
May 30, 12:11 AM MDTSpecial Weather StatementLBFWheeler49 min
May 30, 12:27 AM MDTSpecial Weather StatementLBFChase, Perkins33 min
May 30, 12:35 AM MDTSpecial Weather StatementLBFHayes25 min
May 30, 12:48 AM MDTSpecial Weather StatementLBFHolt27 min
May 30, 12:53 AM MDTSpecial Weather StatementLBFBlaine22 min
May 30, 12:53 AM MDTSpecial Weather StatementLBFChase, Hayes, Keith, Perkins37 min
May 30, 1:21 AM MDTSpecial Weather StatementLBFCuster24 min
May 30, 1:28 AM MDTSpecial Weather StatementLBFLincoln32 min
May 30, 1:57 AM MDTSpecial Weather StatementLBFCuster33 min
May 30, 1:58 AM MDTSpecial Weather StatementLBFHooker, McPherson32 min
May 30, 2:10 AM MDTSpecial Weather StatementLBFLincoln20 min
May 30, 2:22 AM MDTSpecial Weather StatementLBFHooker, Thomas23 min
May 30, 3:12 AM MDTSpecial Weather StatementLBFGarfield, Wheeler33 min
May 30, 3:27 AM MDTSpecial Weather StatementLBFCherry48 min
May 30, 3:46 AM MDTSevere Thunderstorm WarningLBFHolt20 min
May 30, 5:32 AM MDTSpecial Weather StatementLBFLogan28 min
May 30, 5:35 AM MDTSpecial Weather StatementLBFHayes25 min
May 30, 5:43 AM MDTSevere Thunderstorm Warning Considerable damage threatLBFBlaine, Custer, Logan32 min
May 30, 6:03 AM MDTSpecial Weather StatementLBFLincoln27 min
May 30, 6:15 AM MDTSpecial Weather StatementLBFBlaine30 min
May 30, 6:30 AM MDTSpecial Weather StatementLBFLincoln30 min
May 30, 6:57 AM MDTSpecial Weather StatementLBFRock33 min
May 30, 6:58 AM MDTSpecial Weather StatementLBFLogan32 min
May 30, 7:25 AM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Custer, Loup, Rock80 min
May 30, 7:41 AM MDTSpecial Weather StatementLBFBoyd49 min
May 30, 8:31 AM MDTSevere Thunderstorm WarningLBFBoyd, Brown, Holt, Keya Paha, Rock74 min
May 30, 9:50 AM MDTSpecial Weather StatementLBFBoyd25 min
May 30, 9:52 AM MDTSpecial Weather StatementLBFHolt38 min
May 30, 9:56 AM MDTSevere Thunderstorm WarningLBFHolt49 min
May 30, 10:15 AM MDTSevere Thunderstorm WarningLBFHolt, Wheeler45 min
May 30, 10:43 AM MDTSpecial Weather StatementLBFHolt17 min
May 30, 10:47 AM MDTSpecial Weather StatementLBFLoup, Rock43 min
May 30, 11:00 AM MDTSevere Thunderstorm WarningLBFHolt, Wheeler30 min
May 30, 11:16 AM MDTSpecial Weather StatementLBFHolt44 min
May 30, 11:48 AM MDTSpecial Weather StatementLBFBoyd, Holt42 min
May 30, 12:27 PM MDTSpecial Weather StatementLBFBoyd33 min
May 30, 1:38 PM MDTSpecial Weather StatementLBFChase, Frontier, Hayes67 min
May 30, 2:16 PM MDTSpecial Weather StatementLBFHolt, Rock44 min
May 30, 2:44 PM MDTSpecial Weather StatementLBFWheeler16 min
May 30, 2:58 PM MDTSpecial Weather StatementLBFBoyd32 min
May 30, 4:03 PM MDTSpecial Weather StatementLBFWheeler27 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.